# SDR DL76G071169

- Difficulty date: September 3, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 47,944 hours, 8,736 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Ctr Fuel Tank
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB - RT CTR FUEL PUMP IS INOP.  RESET C/B`S AND RAN ENGINE.  PUMP OPS NORMAL.
